← Return to Weaning off Effexor- is there any way to make this more bearable?

Discussion
Comment receiving replies
@joannapickford7

I have just weaned my self from Pristique it is several weeks now. I was on 50 Micrograms a day and I started week 1. M50:T25:W50:Th25:F50:S25:Sun50.
OI did this by cutting the tablet on my doctors advice as there is no smaller dose. The following week I increased the 1/2 tablets to 4 days the 3rd week all 1/2 tablets then 5th wee 3 days n tablet 6th week 4 days no tablet 7th wee no tablets. My doctor gave me panadol fort for the migraines and stemetil for the nausea. I only took as needed I had 2 scripts for stemetil but only used a few panadol forte. Mainly at night so I could sleep. When I was completely off I developed flu like symptoms with sever neck shoulder and head pain she gave me 1 script for valium and that fixed it one tablet one night . I still get some zapping at night but all the other symptoms are gone except the ones like poor memory, I had increased bladder weakness and memory but its all settling now and I feel so much better. Thanks

Jump to this post


Replies to "I have just weaned my self from Pristique it is several weeks now. I was on..."

Hi, @joannapickford7 – Welcome to Mayo Clinic Connect. Sounds like your doctor was with you all the way on your taper off of desvenlafaxine (Pristiq).

One thread you may want to look at and potentially post in is "Want to Taper Off Pristiq – Makes My Heart Race," which started in 2012 and is still going as a discussion now in 2018. I think other members there would be interested in your experiences and how your doctor had you navigate some of the side effects of the taper.

  Request Appointment